Hi ABCFS12, I'm sorry you are having such a terrible time right now. When you say you are unable to tolerate medications, do you have multiple chemical sensitivity? Or have you just had a lot of reactions to medications? (Immediate reactions, or lots of "side effects?") I am a lot sicker now, and I also find that I can no longer tolerate even a lot of supplements. Ok, HHV-6a- Neurotropic Virus, definitely can be contributing to your sleep problems. Valcyte can be really rough, but not for everyone. Valtrex is milder. But make sure you drink A LOT of water with it. Another possibility, is Famvir. I heard it may be somewhat effective against HHV6a and EBV, while Valtrex primarily only targets EBV. ImmunoPro RX, nondenatured whey protein, worked well for me as far as reducing toxicity feelings. Another possibiliy, if your stomach can't tolerate a lot of meds (I had that problem with AV's after a while) is to ask if Intravenous Antivirals and/or Antibiotics can be administered. That way, they go right to the bloodstream, and your stomach isn't burdened with digesting and breaking up these hard tablets. Wish I could help more!